Electron. J. Diff. Equ., Vol. 2014 (2014), No. 24, pp. 1-13.

Signed radial solutions for a weighted p-superlinear problem

Sigifredo Herron, Emer Lopera

We study the existence of one-signed radial solutions for weighted semipositone problems where $\Delta_p$ operator is involved and the nonlinearity is p-superlinear at infinity and has only two zeros. We establish the existence of at least two one-signed solutions when the weight is small enough.

Submitted October 1, 2013. Published January 14, 2014.
Math Subject Classifications: 35J92, 35J60.
Key Words: Quasilinear weighted elliptic equations; radial solutions; one-signed solutions; shooting method.

Show me the PDF file (223 KB), TEX file, and other files for this article.

Sigifredo Herrón
Escuela de Matemáticas
Universidad Nacional de Colombia Sede Medellín
Apartado Aéreo 3840, Medellín, Colombia
email: sherron@unal.edu.co
Emer Lopera
Universidad Nacional de Colombia Sede Medellíin
Medellín, Colombia
email: edlopera@unal.edu.co

Return to the EJDE web page